English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reducibility of signed cyclic sums of Mordell-Tornheim zeta and L-values

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

zhao_reducibility_oa_2011.pdf
(Any fulltext), 257KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zhao, J., & Zhou, X. (2011). Reducibility of signed cyclic sums of Mordell-Tornheim zeta and L-values. Journal of the Ramanujan Mathematical Society, 26(4), 383-414. Retrieved from http://arxiv.org/abs/0902.1262v1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2224-D
Abstract
There is no abstract available